MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH SOMATOM GO.UP; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH SOMATOM GO.UP; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11061628
Medical Device Problem Code Application Program Version or Upgrade Problem (2881)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter is a siemens affiliate.Reporting facility telephone number is: (b)(6).Siemens investigated the reported event.This problem is related to the following software/workflow: syngo.Via rt image suite can be used as advanced application on somaris10 ct scanners.It offers the feature to do patient marking with an external laserbridge in conjunction with a ct scan for cancer treatment planning.To determine the correct mechanical distance between the laserbridge and the isocenter of the ct scanner gantry, the user must perform a new calibration and to record the measured "calibration offset parameter".All further actions will be reported to the fda separately as a voluntary recall action, starting with the customer safety advisory notice (csan) sy051/20/s.
 
Event or Problem Description
It was reported to siemens that due to a software problem, when the software version is updated from (b)(4), the "calibration offset parameter" which determines the distance between the external lasers for patient marking and the ct central image plane, is silently overwritten to the factory default settings (50.0cm).As of the date of this report, no injury has been reported to siemens.In a worst-case scenario, if the user doesn't realize this change and does not perform a re-calibration, this change may result in an incorrect patient marking and subsequently to a radiation dose applied to wrong location during the cancer treatment.This worst-case scenario can only occur if some other process steps such as, position verification at the linear accelerator before the treatment, do not clearly show any deviation.This problem is related to the following software/workflow: syngo.Via rt image suite can be used as advanced application on somaris10 ct scanners.The reported event occurred in (b)(6).

Brand Name
SOMATOM GO.UP
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
MDR Report Key10333382
Report Number3004977335-2020-38487
Device Sequence Number3623825
Product Code JAK
UDI-Device Identifier04056869051321
UDI-Public04056869051321
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K200524
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11061628
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2020
Initial Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1